# SDR CALA2025110510916

- Difficulty date: November 5, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 68,900 hours, 29,983 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HUMMING NOISE COMING FROM ENG 2 SIDE EXIT ROW AT CRUISE.  ENG AND PRESS INDICATIONS NORMAL, OK TO PLACE ON CARRY PER MT -53-004 ACCOMPLISHED INTERIM REPAIR AND APPLIED SPEED TAPE TO WING TO BODY PANEL RIGHT SIDE 192DT.
